MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED

ENDOLOGIX INC. AFX; BIFURCATED
Model Number BA22-90/I16-30
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Ischemia (1942); Occlusion (1984); Thrombus (2101); Claudication (2550)
Date of Event 08/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent and a suprarenal aortic extension on (b)(6) 2016.On (b)(6) 2016 the patient had a follow up, the physician identified a left limb occlusion.The patient was not symptomatic.The physician completed a thrombectomy and implanted a non-endologix stent to regain patency.The patient is stable.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key5990927
Report Number2031527-2016-00461
Device Sequence Number16163318
Product Code MIH
UDI-Device Identifier00818009010223
UDI-Public(01)00818009010223(17)181014
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2018
Device Model NumberBA22-90/I16-30
Device Lot Number1293159-018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2016
Initial Report FDA Received Date09/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRARENAL AORTA UNI-ILIAC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR